模式识别与人工智能
2025年4月3日 星期四   首 页     期刊简介     编委会     投稿指南     伦理声明     联系我们                                                                English
模式识别与人工智能  2007, Vol. 20 Issue (3): 336-342    DOI:
论文与报告 最新目录| 下期目录| 过刊浏览| 高级检索 |
多变量时间序列例外模式的识别*
翁小清1,2,沈钧毅1
1.西安交通大学 计算机软件研究所 西安 710049
2.河北经贸大学 计算机中心 石家庄 050061
Identification of Outlier Patterns in Multivariate Time Series
WENG XiaoQing1,2, SHEN JunYi1
1.Institute of Computer Software, Xi’an Jiaotong University, Xi’an 710049
2.Computer Center, Hebei University of Economics and Trade, Shijiazhuang 050061

全文: PDF (837 KB)   HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 多变量时间序列(MTS)在金融、医学、科学、工程等领域是非常普遍的.本文提出一种在MTS中识别异常模式的方法.采用自底向上的分割算法将MTS分割成互不重叠的子序列,使用扩展的Frobenius范数来计算2个MTS子序列之间的相似性,通过K均值聚类将MTS子序列分为若干个类.根据异常模式的定义,从这若干个类中识别出异常模式.在2个实际数据集上进行实验,实验结果验证算法的有效性.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
翁小清
沈钧毅
关键词 多变量时间序列(MTS)自底向上的分割算法扩展的Frobenius范数例外模式    
Abstract:Multivariate time series (MTS) is widely available in many fields including finance, medicine, science and engineering. An approach for identifying outlier patterns in MTS is proposed. By using bottomup segmentation algorithm, MTS is divided into nonoverlapping subsequences. An extended Frobenius norm is used to compare the similarity between two MTS subsequences. Kmeans algorithm is employed to cluster MTS subsequences into some classes. According to the definitions of outlier patterns, the outlier patterns in MTS can be identified from the classes. Experiments are performed on two realworld datasets: stock market dataset and brain computer interface dataset. The experimental results show the effectiveness of the algorithm.
Key wordsMultivariate Time Series (MTS)    BottomUp Segmentation Algorithm    Extended Frobenius Norm    Outlier Pattern   
收稿日期: 2006-05-09     
ZTFLH: TP311  
基金资助:国家自然科学基金资助项目(No.60173058)
作者简介: 翁小清,男,1965年生,博士研究生,副教授,主要研究方向为数据挖掘.Email:xqweng@mail.xjtu.edu.cn.沈钧毅,男,1939年生,教授,博士生导师,主要研究方向为数据库、数据挖掘.
引用本文:   
翁小清,沈钧毅. 多变量时间序列例外模式的识别*[J]. 模式识别与人工智能, 2007, 20(3): 336-342. WENG XiaoQing , SHEN JunYi. Identification of Outlier Patterns in Multivariate Time Series. , 2007, 20(3): 336-342.
链接本文:  
http://manu46.magtech.com.cn/Jweb_prai/CN/      或     http://manu46.magtech.com.cn/Jweb_prai/CN/Y2007/V20/I3/336
版权所有 © 《模式识别与人工智能》编辑部
地址:安微省合肥市蜀山湖路350号 电话:0551-65591176 传真:0551-65591176 Email:bjb@iim.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn